Calpol Infant Sugar Free Suspension Strawberry Flavour Liquid Paracetamol

£3.89£5.69

  • Relieves Pain And Fever In Infants And Young Children
  • Active Ingredient: Paracetamol
  • Easy Syringe Suspension
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

Aimed at infants and young children, this medicine comes in strawberry flavour, is colour and sugar free, and comes with an easy dose syringe to make it easier to give to sick children.

Clear
SKU: CALPOLSIXPLUS-1 Categories: ,
OptionsPriceStock
1 x 100ml Bottle£3.89In Stock
1 x 200ml Bottle£5.69Out of Stock

Discreet Packaging

UK Based

Medication

Product Description

Buy Calpol Infant Sugar Free Suspension Strawberry Flavour Liquid Paracetamol Online

My Pharmacy Is The Best Place To Buy Calpol Infant Sugar Free Suspension Strawberry Flavour Liquid Paracetamol Online UK In 2020. To buy Calpol Infant Sugar Free Suspension Strawberry Flavour Liquid Paracetamol Online In The UK you are required to have a prescription, which you can acquire with our free online consultation service.

Buy Calpol Infant Sugar Free Suspension Strawberry Flavour Liquid Paracetamol UK Next Day Delivery

Through My Pharmacy You Can Buy Calpol Infant Sugar Free Suspension Strawberry Flavour Liquid Paracetamol UK Next Day Delivery. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Calpol Infant Paracetamol Strawberry Liquid

The paracetamol in Calpol Infant Paracetamol Strawberry Liquid is used to relieve pain and bring down fever in many conditions including headache, cold and flu, toothache, earache, sore throat and other aches and pains.

Calpol Infant Paracetamol Strawberry Liquid is ideal for little ones who are suffering from general aches and pains. It has a delicious strawberry flavour that kids will love, making it easier to administer. Intended for ages between two months old and six years old.

Calpol Infant Paracetamol

One of the more common pains affecting babies and children, starting at six months old, is teething pain. Discomfort from this pain can wake them, irritate them and cause crying. The gums may be swollen around the emerging teeth. Calpol Infant Paracetamol can help relieve this pain and provide a soothing effect to the swollen and tender gums.

Calpol Infant Paracetamol is sugar free. You should typically always choose the sugar free option for your child as it’s less damaging to your child’s teeth.

Calpol Sugar Free Infant Suspension Paracetamol

Calpol Sugar Free Infant Suspension Paracetamol is the bottled variant of the sachet form. There are two options available for sale via My Pharmacy, 100ml and 200ml bottles.

  • Calpol Sugar Free Infant Suspension Paracetamol 100ml – £3.89
  • Calpol Sugar Free Infant Suspension Paracetamol 200ml – £5.69

You may prefer the bottled version due to being able to administer the medication via syringe.

Calpol Infant Suspension Paracetamol

Calpol Infant Suspension Paracetamol is a common painkiller for children. Often used to treat headaches, stomach ache, earache, and cold symptoms. Paracetamol can come in different forms such as liquid and tablets, with the dosage depending on your child’s age and weight.

Your child should start to feel better 30 minutes after taking Calpol Infant Suspension Paracetamol. During this time you should not give your child anything else containing paracetamol. Carefully check the ingredients of other medications before using them.

Taking too much Calpol Infant Suspension Paracetamol can be dangerous if too much is taken. Remember to keep it out of sight and reach of your child.

Paracetamol For Children Overview – NHS Website

Calpol Infant Liquid Paracetamol Concentration

Each bottle contains the following Calpol Infant Liquid Paracetamol Concentration; each 5ml contains 120mg of Paracetamol and is intended for children under six years old. If the six plus syrup is used, the Calpol Infant Liquid Paracetamol Concentration increases to 250mg of Paracetamol per 5ml.

If your child is small or big for their age, you should ask your doctor about which strength you should use. If an extra dose is given by mistake, wait for 24 hours before giving your child anymore.

Calpol Paracetamol Infant

Calpol Paracetamol Infant will typically come with a syringe included, however if it doesn’t come with a syringe for whatever reason, you can ask your pharmacist for one. Using a kitchen teaspoon to administer Calpol Paracetamol Infant may not give the correct amount.

If you do have a syringe, carefully hake the bottle for at least ten seconds and measure out the correct amount of medication. If your child doesn’t like the taste of Calpol Paracetamol Infant, you can give fruit juice or milk straight after giving them the syrup.

How Much Paracetamol Is In Calpol Infant Suspension

A common question we are asked through our support channels is “How Much Paracetamol Is In Calpol Infant Suspension?”

Each 5ml of Calpol Infant Suspension contains 120mg Paracetamol. This is the intended dose for children below the age of six years old. If you are instead using the Calpol that is intended for children who are above the age of six, then it would contain 250mg Paracetamol per 5ml.

Your doctor, pharmacist and our support team can provide more details on how much paracetamol is in calpol infant suspension. You can contact us via email or by phone.

Calpol Infant Liquid Paracetamol Dose

Recommended Calpol Infant Liquid Paracetamol Dose for babies under 2 months old

  • Do not give to babies under 2 months old. Your doctor should be consulted.

Recommended Calpol Infant Liquid Paracetamol Dose for babies 2 to 3 months

  • For the relief of fever after vaccinations at 2, 3 and 4 months; 2.5ml dose may be given up to four times a day starting at the time of vaccination. Do not give more than four doses in any 24 hour period. Leave at least 4 hours between doses.
  • Pain and other causes of fever, refer to the recommendations below.

2 to 3 Months Old

  • 5ml, if necessary, after 4-6 hours, give a second 2.5ml dose.

Recommended Calpol Infant Liquid Paracetamol Dose for Children above 3 months

  • 3-6 months
    • 5 ml
    • Up to four times in 24 hours
  • 6-24 months
    • 5 ml
    • Up to four times in 24 hours
  • 2-4 years
    • 5 ml (5 ml + 2.5 ml)
    • Up to four times in 24 hours
  • 4-6 years
    • 10 ml (5 ml + 5 ml)
    • Up to four times in 24 hours

Infant Calpol Liquid Paracetamol

Painkillers other than Ibuprofen should not be used alongside Infant Calpol Liquid Paracetamol. The Ibuprofen however should not be given at the same time as Infant Calpol Liquid Paracetamol. These medications should be given one at a time unless your doctor has told you otherwise.

Infant Calpol Liquid Paracetamol will rarely cause any side effects if given in the correct doses. If you notice anything unusual or are worried about a side effects, talk to your doctor or pharmacist.

In rare cases, it is possible to have a severe allergic reaction to Infant Calpol Liquid Paracetamol. You should immediately go to A&E or call 999 if your child is showing any of the following signs:

  • Wheezing
  • Tightness in the chest or throat
  • Trouble breathing or talking
  • Mouth lips, face, tongue and throat start swelling

Calpol Sugar Free Paracetamol Strawberry Liquid Yrs

The intended Calpol Sugar Free Paracetamol Strawberry Liquid Yrs is from the age of two months to six years. It should not be given to anyone who is allergic to any of the ingredients.

If you are noticing that your child is not improving or getting better and is in the intended Calpol Sugar Free Paracetamol Strawberry Liquid Yrs range then you should speak to your doctor. This may be because your child isn’t getting enough of the medication.

Calpol Sugar Colour Free Paracetamol Liquid

Different Calpol products contain different flavours and colours. Calpol Infant Sugar Free Suspension is strawberry flavoured and has no sugar. However, other calpol products such as Calcough for tickly coughs has an apple flavour and is colour free.

Calpol Sugar Colour Free Paracetamol Liquid is a variant of the standard Calpol product that is colour free. This means that the ingredients are free from artificial colours and colour ingredients.

Calpol Infant Paracetamol Should I Keep In Fridge

Another common question we are often asked is “Calpol Infant Paracetamol Should I Keep In Fridge?”

No, Paracetamol syrup does not need to be kept in the fridge for storage or longevity. It should be kept away from heat and sunlight, and out of the reach of children. A high up cupboard should be perfect.

One of the reasons it shouldn’t be kept in the fridge is the solubility of NSAID drugs can be reduced in colder temperatures. This means that the liquid will start to crystallize and clump together whilst in the oral solution. Therefore a cool and dry cupboard is the best spot.

If you have any more questions about “Calpol Infant Paracetamol Should I Keep In Fridge?” your doctor or pharmacist will be able to explain what is the best storage options.

Side Effects

Possible side-effects

CALPOL® Infant Sugar Free Colour Free 120 mg/5 ml Oral Suspension can have side-effects, like all medicines, although these don’t affect everyone and are usually mild.

Tell your doctor as soon as possible if younotice any of these:
■ allergic reactions including swelling of the face,tongue or throat, difficulty swallowing, unexplained wheezing, shortness of breath which may be accompanied by skin rash or hives.
■ becoming unusually tired, unexpected bruising or bleeding and getting more infections (such as colds) than usual. These are very rare effects in people taking paracetamol.
■ very rare cases of serious skin reactions have been
reported. Symptoms may include: skin reddening, blisters, rash. If skin reactions occur or existing skin symptoms worsen, stop use and seek medical help right away.

If your child shows any of these signs, stop giving paracetamol and talk to a doctor right away.

Long term use:
People who use medicines containing paracetamol every day for a long time (several months or more) could get certain side-effects, including liver and kidney damage. People taking paracetamol in the usual way for shorter periods have not had these problems, but liver function tests may be affected.
If you notice any side-effects not included in this leaflet please inform your GP or Pharmacist.

Further Information

You may also like…